# SDR UPS805344

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor Web
- Condition: Corroded
- Location: Fs 45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, CORROSION BULGE ON SUBFLOOR WEB FWD ENTRY DOOR FS 45.  REPAIRED PER SRM 53-2-0 AND SRM 51-1-2.
